# SDR AALA201706029040

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 9,210 hours, 1,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Lack Of Lube
- Location: L1 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARMING LEVER CLEAR COVER IS HARD TO OPEN.  LUBRICATED COVER.  OPERATIONAL CHECKED GOOD.
